# SDR USAA061126

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTM STA 312 FWD SIDE WBL 0 CRACK.  REPLACED STABILIZER STRAP IAW SRM 51-10-00, DEFECT SIZE: .50 INCH.
